# SDR ASAA2015040111199

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 31,601 hours, 9,552 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Control Panel
- Part time: 1,963 hours, 628 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BACK LIGHTING ON THE FLT ALT AND LAND ALT DIGITAL DISPLAY HAS GONE BLANK. ACFT GROUNDED.  REPLACED CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02-400-801 & 21-31-02-000-801.  SYSTEM CM TEST NORMAL, GROUND VERIFICATION SUCCESSFUL, ACFT OK FOR SERVICE.
